# SDR 00FDEA00835

- Difficulty date: November 29, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- Aircraft time: 66,341 hours, 48,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 870  DURING ROUTINE INSPECTION, THE TIE CLIP AT BS 970, STR 2R FND CRACKED.  R&R PER IAW BAC 727 SRM 51-30-2.
